# SDR C2XA08RI167

- Difficulty date: November 14, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 22,713 hours, 16,992 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2361 - EWR - FLIGHT CREW REPORTED NLG WOULD NOT RETRACT NORMALLY, CREW HAD TO USE DOWNLOCK RELEASE TO RETRACT GEAR, THEN GEAR EXTENDED NORMALLY.  EWR MX PERFORMED A FLIGHT TEST AND COULD NOT DUPLICATE THE PROBLEM.  AIRCRAFT PASSED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
